Sexual Health Community
Clitoral and Vaginal Numbness
About This Community:

This forum is patient support community for questions discussing Birth Control, Fetishes, Foreplay, Intimacy, Masturbation, Orgasms, Partners and Relationships, Pornography, Positive and Negative Sexual Experiences, Virginity, Safe Sex, Sexual Orientation, Sexual Surrogates, Sexual Positions, stimulation, and toys. This forum is not for STD or HIV related questions. For these questions, please visit our STD or HIV forums.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Clitoral and Vaginal Numbness

I masturbate quite frequently and have been doing so for many years.  I usually have a very good orgasm every time I masturbate, because my clitoris is so sensitive to touch.  Yesterday I masturbated, (I have been masturbating more than usual lately, because my boyfriend and I just broke up and I am very depressed), and after that my clitoris and vaginal area went numb. I am very scared, please help!  Will the numbness go away and will everything go back to normal? I tried to see if I could get an orgasm after the area got numb, and I couldn't! I already suffer from major depressive disorder and I think I will kill myself if I can never have another orgasm.  I am about to have my period in a few days, does this affect anything?  I am only 17 years old and a virgin!  Please help !
Related Discussions
2 Comments Post a Comment
Blank
1101690_tn?1268503239
Hi, I think everything will go back to normal. You have mentioned depressive disorder, I don´t know if you take any medication, if yes, then be careful about some antidepressants - most antidepressants (mainly SSRI category) have well-known negative side effects on sexual life - for example inability to orgasm (inorgasmia) or lack of sexual desire. So if you use any antidepressants and some sexual problems occur, it can be related to those side effects, in this case I would recommend to ask your doctor to prescribe you a different kind of antidepressants, e.g. Welbutrin does not have these side effects. I hope things will be ok soon. Good luck!
Blank
Avatar_n_tn
nope I do not use any antidepressants.  I really hope everything goes back to normal !
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sexual Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Sexual Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India
Avatar_f_tn
Blank
remar
st. louis, MO
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
80052_tn?1358657300
Blank
jefelex
way off the beaten track!, BC